# SDR SWAA2017081815771

- Difficulty date: August 10, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 62,910 hours, 36,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 134A7502
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR TO SIDEWALL BAFFLE ANGLE CRACKED AT BS 400, LBL 25. R & R THE ANGLE, SRM & DWG.
